# SDR SWAA2018010318664

- Difficulty date: December 7, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER ANGLE CRACKED BETWEEN BS 380 TO 400, RBL 9.5.   R & R THE FLOOR SUPPORT ANGLE IAW SRM & DWG.
